| Catalog Number |
MZ5305 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Address information was not able to be obtained, therefore, (b)(6) was used as a place holder.The initial reporter also notified the fda on 07-oct-2022.Medwatch report # mw5112142.
Event or Problem Description
It was reported that the bd maxzero¿ extension set detached.The following information was provided by the initial reporter: the iv connection portion of the extension set was not secure.When attempting to secure to iv hub, the entire connection portion detached.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no photo or sample was received for the customer's complaint of connection issues.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review for model mz5305 lot number 21125399 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.